# SDR ASAA2018061225059

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 43,990 hours, 13,184 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Part number: 22156283
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK PRIMARY SECONDARY HEAT EXCHANGER POLYNOME FAILED DURING HEAT EXCHANGER WASH T/C 78121000, DELAMINATED. GROUNDED - YES. REMOVED LEFT PRIMARY, SECONDARY PLENUM/DIFFUSER REF AMM 21-51-03. INSTALLED NEW PLENUM AND DIFFUSER ASSY. ON TO BOTH PRIMARY AND SECONDARY HEAT EXCHANGERS REF AMM 21-51-03-400-804-002, ALL OPS AND LEAK CK GOOD.
